MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 29th july 2025, it was reported by an arthrex's employee via email that for one unit of ar-2324bcct, there is a hard body failure during insertion.The anchor was too hard to insert properly.This was detected during a modified brostrom operation on (b)(6) 2025.The case was completed successfully by using a replacement product, ar-2324bcc.There is no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: the complaint allegation could not be confirmed due to the absence of photographic evidence submitted for evaluation.Based on the available information ¿ which may include the returned device (if applicable), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.Details regarding the method used to prepare the bone and the bone quality encountered during the procedure were not provided.The most likely cause is attributed to misuse, which may include improper bone preparation, misaligned insertion, or prying/leveraging the device during insertion.

Brand Name
BIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22792356
Report Number1220246-2025-03448
Device Sequence Number8511667
Product Code MAI
UDI-Device Identifier00888867026841
UDI-Public(01)00888867026841(11)240912(17)280831(10)15316517
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP, SWIVELOCK C, FT, 4.75X19.1MM
Device Catalogue NumberAR-2324BCCT
Device Lot Number15316517
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown